# SDR CALA2024100900788

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 12,461 hours, 4,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - SEAT ROWS 1-5 AND R1 EXTERIOR EMERGECY LIGHTS INOP PERFORMED FIM 33-51 TASK 806. REMOVED AND REPLACED M2816 BATTERY PACK. NO HELP. REMOVED AND REPLACED ALL 4 FUSES REF AMM 33-51-06. OPS CHECK GOOD. FUSES CORRECTED THE FAULT. RE-INSTALLED ORIGONAL BATTERY PACK. OPS CHECK GOOD
